It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 22Showing 1 - 20 of 430 for back pain and accutane. (0.037 seconds)


... Just a quick question, anybody experience back pain on accutane? ... (6 replies)
... It can happen on accutane however I wouldn't stress about it, joint pain and such like are listed amongst the reasonably common side-effects. Obviously if it becomes a real nuisance then consult someone about it. All the best. (8 replies)
... Hi! I have been on accutane for about a month and a week. I take 40mg a day. Lately I've been getting back pain and i am wondering if this is due to the accutane. Does anyone have any idea? ... (8 replies)

... Track and accutane........that's not gonna be fun. It's most likely the accutane that's making your back hurt. My back always hurt while I was on accutane. I'd get out of bed hunched over and then slowly, and painfully, straighten out. ... (4 replies)
... after taking accutane for pimples? ... (3 replies)
... It worked really well. I donot get those big pimples anymore. Pretty much I donot have acne at all other than every now and then due to hormonal changes. ... (20 replies)
... This is going to be my weekly Accutane update thread. I'll post here probably once a week, or every Wednesday. It might be a little more, it might be a little less. ... (13 replies)
... looking, and there were additional hairs. ... (1 replies)
... I have been on 40 mg of Accutane for 3 months.Lately I have been experiencng lower back pain. It is not that uncomfortable, but flares up when I run. I have heard that this can be a side effect of the drug. ... (3 replies)
... Yes, it is very likely that the accutane will cause back pain. ... (4 replies)
... I am taking 60mg of Accutane a day. Lately, I am experiencing pain when lifting boxes and things of that nature. Not only does my back hurt, but my ribs too. ... (5 replies)
... I've always opposed the idea of the food and acne correlation. Eat whatever you want. ... (8 replies)
... Hey all. Ive been all done with Accutane for about 3 weeks now. My skin is so soft and smooth. My story is.. I had moderate cystic acne. ... (3 replies)
... month of accutane. I started getting lower back pain the past 2 months or so. I play basketball and do aerobics and I found my hips would hurt too. I went into it worrying about this because my upper back hurts me alot cause its kinda curved. ... (6 replies)
... I got dizzyness and fatigue etc during the first week of accutane and then went better.. i think my body got used to it. But now i'm getting alot of back pain.. and i duno if its cause of the accutane but my below my back on the bone area theres like a bruise colour mark.. i duno how on earth i got it.. ... (1 replies)
... my derm said that accutane is the best in the winter, because your not in the sun allday, but if you live in australia I guess it's always sunny! ... (5 replies)
... I've always had lower and upper back pain but I think the accutane may have made the pain a little stronger. I counteract that by going to my chiropractor 2x a week and getting a massage once a month. ... (8 replies)
... Hmm.. 2 days into accutane my skin actually had a breakout!! Like it wasn't horrible like the ones acctuane users have desribed..but it wasn't pretty. ... (179 replies)
... Well, I'm worried that it won't even be an option for me or something. The last 2 derm appts, the first said to try the antibiotic first.. and the 2nd derm I went to told me no way, no accutane. ... (216 replies)
Accutane?
Aug 27, 2004
... i was on accutane for 5 months using 40mg... my derm. ... (102 replies)




Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 22

All times are GMT -7. The time now is 07:37 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!